# SDR AALA20131113005

- Difficulty date: November 6, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 72,990 hours, 25,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN PANEL LANDING HAS CORROSION ON UPPER SURFACE OF LANDING NEAR THE SERVICE INTERPHONE JACK AT THE INBD END OF THE FUEL PANEL.  REMOVED CORROSION & ACCOMPLISHED REPAIR EA B757-57-032464.
